U.S. doctors online nowAsk doctors free
NY
A 47-year-old female asked:

Ana titer of 1:320, psoriasis, raynauds, major fatigue, easily bruise, low platelet count, positive anticardiolipin iga level, neg igg & igm . what could it be?

3 doctor answers4 doctors weighed in
Dr. Victor Francisco Izaguirre Gutiérrez
Dr. Victor Francisco Izaguirre Gutiérrezanswered
Medicina Interna 11 years experience
You can have lupus, you have some symptoms, fatigue, low platelets, and Raynaud's phenomenon, and the high ANAs titer. The coexistence of Lupus and psoriasis is rare but not impossible.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Clarence Grim
Endocrinology 59 years experience
I am thinking maybe 50 different things and not enough room to list them. Focus a bit an resubmit more information.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Donald Colantino
Internal Medicine 63 years experience
ANA of 320 is moderately elevated but nonspecific and has to be interpreted in the context of your clinical picture.. This is best done by a rheumatologist. Your RA can cause this degree of ANA elevation. You have an autoimmune disorder but the main issue here us whether you have Lupus. The rheumatologist will sort this out and may order further testing.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jul 18, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.